Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Connectivity of motivic $H\!$–spaces

Utsav Choudhury

Algebraic & Geometric Topology 14 (2014) 37–55
Bibliography
1 A Asok, F Morel, Smooth varieties up to $\mathbb A^1$–homotopy and algebraic $h$–cobordisms, Adv. Math. 227 (2011) 1990 MR2803793
2 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
3 J L Colliot-Thélène, R T Hoobler, B Kahn, The Bloch–Ogus–Gabber theorem, from: "Algebraic $K$–theory" (editor V P Snaith), Fields Inst. Commun. 16, Amer. Math. Soc. (1997) 31 MR1466971
4 P Gille, Le problème de Kneser–Tits, from: "Séminaire Bourbaki 2007/2008 (Exposé 983)", Astérisque 326, Soc. Math. France (2009) 39 MR2605318
5 I M James, Multiplication on spheres, II, Trans. Amer. Math. Soc. 84 (1957) 545 MR0090812
6 J F Jardine, Simplicial presheaves, J. Pure Appl. Algebra 47 (1987) 35 MR906403
7 J F Jardine, Motivic symmetric spectra, Doc. Math. 5 (2000) 445 MR1787949
8 C Mazza, V Voevodsky, C A Weibel, Lecture notes on motivic cohomology
9 F Morel, On the Friedlander–Milnor conjecture for groups of small rank, from: "Current developments in mathematics, 2010" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International Press (2011) 45 MR2906371
10 F Morel, $\mathbb A^1$–algebraic topology over a field, Lecture Notes in Mathematics 2052, Springer (2012) MR2934577
11 F Morel, V Voevodsky, $\mathbf{A}^1$–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999) 45 MR1813224
12 M Wendt, $\mathbb A^1$–homotopy of Chevalley groups, J. K-Theory 5 (2010) 245 MR2640204